# SDR AALA202503216414

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 29,188 hours, 11,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202503213679) AND BATTERY (AALA202503216414) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
